Alert archive / South Carolina / Small Craft Advisories in 2012

Small Craft Advisory 12, NWS Wilmington, NC

February 12, 2012

NWS Wilmington, NC issued this small craft advisory at Feb 12, 2012, 7:36 AM EST. It took effect at Feb 12, 2012, 8:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2012, 7:36 AM EST (12:36 UTC)
In effect from
Feb 12, 2012, 8:00 AM EST
Expired
Feb 12, 2012, 12:11 PM EST
In force
4 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WHUS72 KILM 121236
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
736 AM EST SUN FEB 12 2012

AMZ250-252-254-256-122100-
/O.EXP.KILM.GL.W.0003.000000T0000Z-120212T1300Z/
/O.NEW.KILM.SC.Y.0012.120212T1300Z-120212T2100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
736 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
1 follow-up statement
475 
WHUS72 KILM 121711
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1211 PM EST SUN FEB 12 2012

AMZ250-252-254-256-121815-
/O.CAN.KILM.SC.Y.0012.000000T0000Z-120212T2100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1211 PM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 6:05 AM EST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 12, 6:05 AM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
605 AM EST SUN FEB 12 2012

.SYNOPSIS...
CLEAR AND VERY COLD CONDITIONS ARE ON TAP TODAY...AS ARCTIC HIGH
BUILDS INTO THE REGION. THIS CHILLY HIGH PRESSURE SYSTEM WILL REMAIN
OVER THE AREA INTO EARLY NEXT WEEK BEFORE SLIPPING OFFSHORE TUESDAY.
A WEAK LOW MAY MOVE OUT OF THE GULF OF MEXICO AND UP THE SOUTHEAST
COAST TUESDAY INTO WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE AREA
THURSDAY...FOLLOWED BY A COLD FRONT LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM SUNDAY...A FRIGID START TO KICK OFF THE DAY WITH WIND
CHILL VALUES DIPPED INTO THE SINGLE DIGITS TO LOWER TEENS EARLY
THIS MORNING. NOT QUITE COLD ENOUGH FOR A WIND CHILL ADVISORY
ISSUANCE BUT AN SPS HAS BEEN RELEASED TO ACCOUNT FOR THE SHARPLY
COLDER AIR MASS. EYE-POPPING DEWPOINTS IN THE SINGLE DIGITS WERE
WIDESPREAD REVEALING NOT ONLY SOME OF THE COLDEST BUT ALSO DRIEST
AIR OF THE WINTER SEASON.

APPEARS UNDER FULL SUNSHINE AND THE ARCTIC AIR MASS IN PLACE THAT
LOWER 40S WILL BE REALIZED THIS AFTERNOON...PERHAPS MIDDLE 40S IN
A FEW SPOTS SOUTH AND EAST PORTIONS. WINDS WILL ABATE LATER TODAY
WHICH WILL HELP BOOST APPARENT TEMPERATURES BY AFTERNOON...BUT IT
WILL FEEL LIKE 20S TO LOWER 30S MUCH OF THE DAY.

DOWNRIGHT COLD TONIGHT AS WE RADIATE UNDER CLEAR SKIES. A BIT OF
WIND IN THE LOWER SLICES OF THE TROPOSPHERE MAY PREVENT IDEAL
COOLING...BUT WE ARE STILL LOOKING AT LOWER 20S OVER MOST AREAS
WITH UPPER TEENS LIKELY IN COLD SPOTS. THIS HOWEVER STILL PALES
COMPARED TO RECORD LOWS FOR 2/13. 10 DEG IN 1899 AND 17 IN 1955
AT ILM FOR EXAMPLE. ALSO TODAYS COLD MAXIMUMS ARE FAR SHY OF
MAKING THE RECORD BOOKS AS WELL...24 IN 1899...32 IN 1895 AND
25 IN 1955 AT ILM.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 AM SUNDAY...PATTERN ALOFT BECOMES MORE PROGRESSIVE MON WITH
HIGH PRESSURE MOVING OVERHEAD MON AND THEN OFF THE COAST MON NIGHT.
WEAK RETURN FLOW STARTS TO DEVELOP BUT WILL HAVE LIMITED SUCCESS IN
MOVING COLD AIR OUT OF THE AREA MON NIGHT. INCREASE MID AND HIGH
CLOUD AHEAD OF SHORTWAVE CROSS THE CENTRAL US WILL BE THE ONLY THING
THAT KEEPS TEMPS FROM DROPPING INTO THE 20S. IF THE CLOUD COVER IS
SLOWER TO BUILDS LOWS COULD END UP SEVERAL DEGREES COOLER THAN
FORECAST. HIGH MON END UP A FEW DEGREES SHORT OF CLIMO BUT 10
DEGREES OR MORE WARMER THAN SUN.

STILL A GOOD BIT OF UNCERTAINTY FOR TUE AND TUE NIGHT...THUS LOW
CHANCE POP HAS BEEN MAINTAINED. WEAK GULF COAST LOW MOVES INTO THE
SOUTHEAST TUE AS RETURN FLOW INCREASES. WHETHER THE LOW MOVES
NORTHEAST ALONG THE SOUTHEAST COAST...HIGHER RAIN CHANCES...OR
PUSHES FARTHER OFFSHORE BEFORE TURNING NORTHEAST...LITTLE TO NO
RAIN...DEPENDS ON ITS INTERACTIONS WITH A SHORTWAVE MOVING INTO THE
OH VALLEY TUE. THE 00Z CONSENSUS APPEARS TO BE MORE IN FAVOR OF A
CLOSER TO THE COAST OR ALONG THE COAST TRACK...THOUGH EVEN THEN
TOTAL RAINFALL LOOKS MEAGER. BEST CASE WOULD SEE MOST AREAS WITH A
TENTHS OR TWO FALLING LATER TUE AND TUE NIGHT. GIVEN THE LIMITED
UPPER LEVEL SUPPORT AND THE LACK OF ANY SIGNIFICANT LOW LEVEL
INSTABILITY OR SURFACE FORCING CANNOT SEE GOING ANY HIGHER THAN A 30
POP FOR NC AND 30 TO 40 POP FOR SC...HIGHEST IN SOUTHERN-MOST
COUNTIES. INCREASING CLOUD COVER WILL KEEP HIGHS BELOW CLIMO...MID
TO UPPER 50S BUT HELP HOLD LOWS ABOVE CLIMO...LOW TO MID 40S MOST
AREAS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 3 AM SUNDAY...AS HAS BEEN THE CASE FOR THE LAST FEW WEEKS ALL
OF THE MEDIUM RANGE GUIDANCE IS BEING BAMBOOZLED BY A SERIES OF 5H
TROUGHS/LOWS OVER THE SOUTHWESTERN CONUS. THE SPLIT FLOW ALOFT AND
THE EJECTION OF SHORTWAVES IS NOT ONLY HAMPERING AGREEMENT BETWEEN
THE GFS/ECMWF/CANADIAN BUT IT IS AFFECTING RUN TO RUN CONSISTENCY.
HAVE DECIDED AGAINST MAKING A LOT OF CHANGES GIVEN THE PLETHORA OF
SOLUTIONS. DID BUMP UP THU POP TO LOW CHANCE AS THE 00Z GFS AND 12Z
ECMWF DO SUGGEST A SLIGHTLY FASTER COLD FRONTAL PASSAGE...THU NIGHT
VS FRI MORNING. NOT EXPECTING MUCH PRECIP COVERAGE OR QPF WITH THE
FRONT REGARDLESS OF TIMING. ALSO TRIMMED BACK SILENT POP FOR THE
WEEKEND AS EVEN THE VERY SLOW 00Z CANADIAN HAS ALL PRECIP OUT BY FRI
NIGHT. 12Z ECMWF DOES SHOW A WAVE MOVING NORTHEAST ALONG A FRONT
STALLED OFF THE EAST COAST LATE IN THE PERIOD...BUT IT IS SO FAR THE
ONLY SOLUTION WITH THE FRONT STALLED CLOSE ENOUGH TO IMPACT THE
REGION. THUS IT IS BEING IGNORED FOR NOW. SPLIT FLOW WILL ALSO HELP
KEEP COLD AIR TRAPPED NORTH OF THE AREA. LATE IN THE PERIOD THE GFS
DOES SHOW ANOTHER SHOT OF ARCTIC AIR BUT SHOULD THIS OCCUR IT WOULD
BRIEFLY DROP TEMPERATURES NEAR TO SLIGHTLY BELOW CLIMO. OTHERWISE
TEMPERATURES WILL BE ABOVE CLIMO.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
AS OF 12Z...ARCTIC HIGH PRESSURE WILL BUILD IN TODAY...WITH GUSTY
NORTHWEST WINDS CONTINUING THROUGH THE AFTERNOON HOURS. A GUST TO 30
KTS IS POSSIBLE. VERY DRY AT THE SURFACE AND ALOFT...SKIES WILL
REMAIN CLOUD FREE. LOOK FOR A WEAK INVERSION TO SET UP THIS
EVENING...WITH DIMINISHING WINDS.

EXTENDED OUTLOOK...LOW CONFIDENCE IN IFR/RAIN TUESDAY...IMPROVING
WEDNESDAY. OTHERWISE EXPECT VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM SUNDAY...GALE WARNING TO RUN INTO DAYBREAK...BUT WE MAY
BE ABLE TO DROP EARLY DEPENDING ON GUSTS...WILL MONITOR. BUT IT IS
CERTAIN SMALL CRAFT ADVISORIES WILL BE NEEDED TO PICK UP WHERE THE
GALE LEAVES OFF THIS MORNING DUE TO WINDS. SMALL CRAFT ADVISORIES
WILL BE REQUIRED MUCH OF THE DAY...WITH WINDS LIKELY EASING BELOW
THRESHOLDS MORE INTO EVENING. SINCE WAVES ARE PRIMARILY WIND
DRIVEN IN AN OFFSHORE TRAJECTORY...WE WILL SEE VAST IMPROVEMENT
INTO EVENING...SETTLING TO 2-3 FEET THROUGHOUT INTO EARLY MONDAY.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 3 AM SUNDAY...PINCHED GRADIENT MON MORNING RESULTS IN 10 TO 15
KT OFFSHORE FLOW THAT WILL WEAKEN DURING THE DAY. BY AFTERNOON
EXPECT LIGHT OFFSHORE FLOW...UNDER 10 KT...BECOMING HIGHLY VARIABLE
DURING THE EVENING AND INTO MON NIGHT AS CENTER OF HIGH PRESSURE
SETTLES OVER THE WATERS. HIGH WILL BE EAST OF THE WATERS BY DAYBREAK
TUE WITH SOUTHERLY FLOW STARTING TO PICK UP...SOLID 10 KT BY LATE
MORNING. FLOW REMAINS SOUTHERLY INTO TUE NIGHT BEFORE PASSAGE OF
WEAK SURFACE WAVE/TROUGH INDUCES LIGHT WEST TO NORTHWEST FLOW LATE
IN THE PERIOD. GENERALLY LIGHT WINDS THROUGH THE PERIOD WILL KEEP
SEAS 1 TO 2 FT FOR MUCH OF THE PERIOD WITH THE ONLY EXCEPTION BEING
TUE NIGHT WHEN 10 TO 15 KT SOUTHWEST FLOW AHEAD OF SURFACE FEATURE
PUSHES SEAS TO 2 TO 3 FT.

LONG TERM /WEDNESDAY THROUGH THURSDAY/...
AS OF 3 AM SUNDAY...LIGHT NORTHWEST FLOW ON WED WILL GRADUALLY VEER
TO NORTHEAST WED NIGHT. ILL-DEFINED GRADIENT WILL KEEP SPEEDS UNDER
10 KT INTO THU. SURFACE HIGH NORTHWEST OF THE AREA WED SHIFTS EAST
OF HATTERAS FOR THU...BRINGING ABOUT LIGHT RETURN FLOW. LOW PRESSURE
MOVING INTO THE OH VALLEY LATE THU AND ITS TRAILING COLD FRONT PINCH
THE GRADIENT SLIGHTLY...INCREASING SOUTHWEST FLOW FROM 10 KT THU
MORNING TO A SOLID 15 KT THU EVENING. SEAS 2 TO 3 FT AT THE START OF
THE PERIOD...BUILT BY BRIEF PERIOD OF INCREASED SOUTHWEST FLOW TU
NIGHT...WILL SUBSIDE TO 2 FT LATER WED AND WED NIGHT. 2 FT SEAS
CONTINUE THU BEFORE BUILDING TO 2 TO 4 FT THU NIGHT AHEAD OF NEXT
COLD FRONT.

&&

.FIRE WEATHER...

AS OF 3AM SUNDAY...DESPITE VERY COLD AIR ENTRENCHED ACROSS THE
REGION...EXCEEDINGLY DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES
TO DROP TO BETWEEN 20 AND 25 PERCENT THIS AFTERNOON. GUSTY NW WINDS
OF 20 TO 30 MPH THIS MORNING...WILL TAPER OFF TO 15 TO 20 MPH THIS
AFTERNOON. THESE FACTORS...COMBINED WITH AN OVERALL LACK OF RAINFALL
ACROSS THE AREA...WILL INCREASE THE FIRE GROWTH POTENTIAL TODAY
PARTICULARLY IN GRASSES...LEAVES AND BUSHES. AN SPS HAS BEEN ISSUED
TO ADDRESS THE ENHANCED FIRE DANGER.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WARNING UNTIL 8 AM EST THIS MORNING FOR AMZ250-252-254-
     256.

&&

NEAR TERM...8
SHORT TERM...III
LONG TERM...III
AVIATION...43
FIRE WEATHER...8
Hazardous weather outlook, Feb 12, 3:35 AM EST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
335 AM EST SUN FEB 12 2012

AMZ250-252-254-256-130845-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
335 AM EST SUN FEB 12 2012

...GALE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

GALE WARNING.
SMALL CRAFT ADVISORY CONDITIONS EXPECTED MUCH OF THE DAY ONCE THE
GALES END.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-130845-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
335 AM EST SUN FEB 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILLS IN THE SINGLE DIGITS TO AROUND 10 DEGREES EARLY THIS
MORNING.

ENHANCED FIRE DANGER TODAY FOR RELATIVE HUMIDITY VALUES OF 25 TO
35 PERCENT...AND GUSTY NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ENHANCED FIRE DANGER EXPECTED MONDAY DUE TO LOW RELATIVE HUMIDITY
VALUES AND DRY FUELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

8

In the hours before

Special weather statement, Feb 12, 2:02 AM EST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
202 AM EST SUN FEB 12 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-121700-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
202 AM EST SUN FEB 12 2012

...ENHANCED FIRE DANGER TODAY...

DESPITE VERY COLD AIR ENTRENCHED ACROSS THE REGION...EXCEEDINGLY
DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 20
AND 25 PERCENT THIS AFTERNOON. GUSTY NORTHWEST WINDS OF 20 TO 30
MPH THIS MORNING...WILL TAPER OFF TO 15 TO 20 MPH THIS AFTERNOON.

THESE FACTORS...COMBINED AN OVERALL LACK OF RAINFALL ACROSS THE
AREA...WILL INCREASE THE FIRE GROWTH POTENTIAL TODAY...PARTICULARLY
IN GRASSES...LEAVES AND BUSHES. CONTROLLED BURNING IS DISCOURAGED
TODAY DUE TO GUSTY WINDS AND VERY DRY AIR.

8
Special weather statement, Feb 12, 2:59 AM EST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT...COR
NATIONAL WEATHER SERVICE WILMINGTON NC
259 AM EST SUN FEB 12 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-121700-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
259 AM EST SUN FEB 12 2012

...ENHANCED FIRE DANGER TODAY...

DESPITE VERY COLD AIR ENTRENCHED ACROSS THE REGION...EXCEEDINGLY
DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 20
AND 25 PERCENT THIS AFTERNOON. GUSTY NORTHWEST WINDS OF 20 TO 30
MPH THIS MORNING...WILL TAPER OFF TO 15 TO 20 MPH THIS AFTERNOON.

THESE FACTORS...COMBINED WITH AN OVERALL LACK OF RAINFALL ACROSS THE
AREA...WILL INCREASE THE FIRE GROWTH POTENTIAL TODAY...PARTICULARLY
IN GRASSES...LEAVES AND BUSHES. CONTROLLED BURNING IS DISCOURAGED
TODAY DUE TO GUSTY WINDS AND VERY DRY AIR.

8

Nearby

Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.